# SDR GLBA2012071100014

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 45,705 hours, 48,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 4410.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, FOUND THE FUSELAGE SKIN AT FS 4410.5 BETWEEN STRINGERS 19L & 18L ON FRAME 14 DENTED, DENT AT AREAS THAT FASTENERS PULLED THRU SKIN, DENT AREA .50" INWORD AT DEEPEST AREA, .9" CRACK AT STRINGER 18L AT FRAME 14,  .25", CRACK AT STRINER 19L AT FRAME 14, 1.15" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-120-53-002.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
